# SDR AALA2018082109037

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 742 hours, 322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.
